# SDR DALA1228925501

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 84,981 hours, 35,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON "DIM" IN OFF POSITION-EXT POWER APU AND GROUND SERVICE ALL LIGHTS ON DIM WITH SWITCH IN OFF POSITION-AIRCRAFT LEFT WITH EXTERNAL POWER FULLY ON, EMERGENCY LIGHT SWITCH IN ARM POSITION ONLY POSITION LIGHTS ARE EXTINGUISHED.   REPLACED COCKPIT LIGHT SWITCH PANEL AND BATTERY CHARGER AND BATTERY PACK ABOVE L3 DOOR PER AMM 33-5.  LIGHTS EXTINGUISH AND  ILLUMINATE PROPERLY.  FOUND FLOOR TRACK LIGHTS IN AFT CABIN INOPERATIVE. CONFIRMED POWER SUPPLY M9004 IN AFT LEFT CABIN AT FAULT.  REPLACED AFT EMERGENCY POWER SUPPLY OPS CHECKED GOOD PER AMM 33-51-07
